Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 10 > On âg Connected Spaces
< Back to Volume

On âg Connected Spaces

Full Text PDF

Abstract:

In this paper, we define âg connected spaces and derive some of its properties.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 10)
Pages:
7-12
DOI:
10.18052/www.scipress.com/BSMaSS.10.7
Citation:
V. Senthilkumaran et al., "On âg Connected Spaces", The Bulletin of Society for Mathematical Services and Standards, Vol. 10, pp. 7-12, 2014
Online since:
Jun 2014
Export:
Distribution: